# SDR SWI2025F00286

- Difficulty date: January 4, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,328 hours, 32,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL12 FLIGHT COMPARTMENT FLOOR BEAM IS CRACKED AT APPROX. FS224 (MARKED)     (C-CHECK RO 3/5/2025)    EVALUATED CRACKED FLOOR BEAM AT RBL12 FS224.00, NO DAMAGE ALLOWED. REPAIRED CRACKED FLOOR BEAM REF. CRJ700 SRM 51-40-21-001-001-A01 REV. 38, DATE: JUL 25/2020, AND COMPLIED WITH ALL STEPS OF REO 670-53-11-2085, REV. --, DATED: 2025-01-13. COMPLIED WITH TASK CARD 51-900-1002-SKY.
